Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had a cortisone injection in the shoulder. Burning sensation and tremors in the body. Cure?

My daughter, age 59, received a cortisone shot in her shoulder 1 year ago. This has caused her sensations of hot, cold, burning and tremors around the upper torso. A lot of the sensations have diminished with medical treatment, but the tremors are still present. Many medications have been tried, but the tremors are still present. How does she cure this problem. All other ailment possibilities have been ruled out with tests.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The burning sensation and the tremors in the body might be related to the side effects of the cortisone injection that you have taken. These will gradually disappear in 2-3 weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor